Search - Archive ouverte HAL Access content directly

Filter your results

4 Results
authFullName_s : Lauren Williams

From multiline queues to Macdonald polynomials via the exclusion process

Sylvie Corteel , Olya Mandelshtam , Lauren Williams
American Journal of Mathematics, 2022, 144 (2), pp.395-436. ⟨10.1353/ajm.2022.0007⟩
Journal articles hal-03875147v1

Cluster algebras

Lauren Williams , Bernard Leclerc
Proceedings of the National Academy of Sciences of the United States of America, 2014, 111 (27), pp.9676-9679. ⟨10.1073/pnas.1410635111⟩
Journal articles hal-02289181v1

The Matrix Ansatz, orthogonal polynomials, and permutations

Sylvie Corteel , Matthieu Josuat-Vergès , Lauren Williams
Advances in Applied Mathematics, 2011, 46 (1-4), pp.209-225. ⟨10.1016/j.aam.2010.04.009⟩
Journal articles hal-03628035v1

Compact formulas for Macdonald polynomials and quasisymmetric Macdonald polynomials

Sylvie Corteel , Jim Haglund , Olya Mandelshtam , Sarah Mason , Lauren Williams et al.
Selecta Mathematica (New Series), 2022, 28 (2), pp.32. ⟨10.1007/s00029-021-00721-7⟩
Journal articles hal-03875134v1